# SDR AWXA960127

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold Ext
- Part number: ASNA2199
- Condition: Corroded
- Location: Aft Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 3791 - DURING ROUTINE SCHEDULED C-4/S-1 MAINTENANCE CHECK, FOUND CORROSION AT AFT SERVICE DOOR THRESHOLD SUPPORT STRUCTURE X3254, 3 CM FORWARD OF FR 68, Y-1250, Z-540.  REMOVED CORROSION AND CUT OUT UPPER FLANGE.  FABRICATED PART AND INSTALLED AT 3254, Y1250, Z-540 PER SRM 53-00-14.
